# SDR CA960827019

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Case Bolts
- Part number: MS969611
- Condition: Fractured
- Location: Interstage Case
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE BOROSCOPE INSPECTION REVEALED THE 1ST STAGE POWER TURBINE BLADES HAD SMALL NOTCHES IN THE LEADING EDGE NEAR THE ROOT AND TIP PLATFORM. TEARDOWN OF THE ENGINE FOUND MULTIPLE FAILURES OF THE INTERSTAGE CASE BOLTS. THIS RELEASED THE INTERSTAGE CASE ASSEMBLY ON THE RIGHT HAND SIDE OF THE ENGINE WHICH THEN MOVED BACK UNTIL THE TRAILING EDGE OF THE INNER AND OUTER PLATFORMS OF THE PT1 STATOR ASSEMBLY CONTACTED THE LEADING EDGE OF THE PT1 ROTOR BLADES CAUSING THE OBSERVED GROOVE.
